# SDR 06FDEA1299

- Difficulty date: April 3, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 342 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 342, 4" BELOW STR 21L SKIN HAS SHARP PROTRUSION, FROM APPARENT   INTERNAL IMPACT.  REPAIRED DAMAGE AT STA 342 4" BELOW STR 21L IAW SRM 53-30-3 FIG 13A.
